# SDR RAIA0009016

- Difficulty date: September 2, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 11,691 hours, 10,975 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 1241012
- Condition: Failed
- Location: Lt Engine
- Part time: 11,870 hours, 12,360 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6132-BWI- LEFT FUEL/OIL PRESSURE INDICATOR IS INOPERATIVE AND POPS CIRCUIT BREAKER.  MAINTENANCE INSPECTED AND DEFERRED INDICATOR PER MEL.  MAINTENANCE INSPECTED AND REPLACED LEFT OIL PRESSURE TRANSDUCER.
